# SDR JR2R20171212154

- Difficulty date: December 12, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N429NV
- Make and model: Doug MD 83
- Aircraft serial: 49385
- Aircraft time: 61,318 hours, 52,849 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9911840U16
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1437 RT SIDE 3 O'CLOCK POSITION FRAME WEB CRACKED.  REMOVED AND REPLACED WEB AND "T" CORD IAW SRM 51-30-2 FIG 19 & FIG 20 AND 51-30-5.
